Alert archive / Texas / Wind Advisories in 2014

Wind Advisory 10, NWS Fort Worth, TX

April 8, 201446 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Apr 8, 2014, 3:27 AM CDT for 46 counties in Texas. It took effect at Apr 8, 2014, 9:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2014, 3:27 AM CDT (08:27 UTC)
In effect from
Apr 8, 2014, 9:00 AM CDT
Expired
Apr 8, 2014, 6:00 PM CDT
In force
9 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 113 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
113 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1574 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

978 
WWUS74 KFWD 080827
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
327 AM CDT TUE APR 8 2014

...WIND ADVISORY IN EFFECT FOR ALL OF NORTH CENTRAL TEXAS TODAY...

.SYNOPSIS...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40
MPH ARE POSSIBLE TODAY.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081630-
/O.NEW.KFWD.WI.Y.0010.140408T1400Z-140408T2300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
327 AM CDT TUE APR 8 2014

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT
THIS EVENING. 

* LOCATION...ALL OF NORTH CENTRAL TEXAS.

* WINDS...NORTHWEST AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH
  POSSIBLE. 

* TIMING...THE STRONGEST WINDS WILL OCCUR FROM MID MORNING
  THROUGH LATE AFTERNOON.

* IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES.
  BOATING ON OPEN WATERS MAY BE HAZARDOUS FOR SMALL CRAFT.
  LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO
  BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
2 follow-up statements
486 
WWUS74 KFWD 081622
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1122 AM CDT TUE APR 8 2014

...WIND ADVISORY CONTINUES FOR ALL OF NORTH CENTRAL TEXAS TODAY...

.SYNOPSIS...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO
40 MPH ARE POSSIBLE TODAY.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-082300-
/O.CON.KFWD.WI.Y.0010.000000T0000Z-140408T2300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1122 AM CDT TUE APR 8 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* LOCATION...ALL OF NORTH CENTRAL TEXAS.

* WINDS...NORTHWEST AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH 
  POSSIBLE. 

* TIMING...THE STRONGEST WINDS WILL OCCUR FROM MID MORNING 
  THROUGH LATE AFTERNOON. 

* IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. 
  BOATING ON OPEN WATERS MAY BE HAZARDOUS FOR SMALL CRAFT. 
  LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY 
  TO BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
641 
WWUS74 KFWD 082255
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
555 PM CDT TUE APR 8 2014

...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM...

.NORTHERLY WINDS WILL CONTINUE TO DECREASE IN SPEED THROUGH THE
EVENING AND BECOME LIGHT AND VARIABLE OVERNIGHT. THEREFORE...THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090000-
/O.EXP.KFWD.WI.Y.0010.000000T0000Z-140408T2300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
555 PM CDT TUE APR 8 2014

...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING...

NORTHERLY WINDS WILL CONTINUE TO DECREASE THROUGH THE EVENING AND
BECOME LIGHT AND VARIABLE OVERNIGHT. THEREFORE...THE WIND ADVISORY
WILL BE ALLOWED TO EXPIRE AT 6 PM.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 7, 11:20 PM CDT, 4 hours 7 minutes earlier.

Area forecast discussion, Apr 7, 11:20 PM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1120 PM CDT MON APR 7 2014

.AVIATION...
THE AXIS OF A LARGE SCALE UPPER TROUGH HAS SHIFTED INTO EAST TEXAS
THIS EVENING...AND THE ENTIRE SYSTEM WILL CONTINUE ITS EASTWARD
ADVANCE INTO THE MISSISSIPPI VALLEY OVERNIGHT. WEAK IMPULSES
EMBEDDED IN THE NORTHWEST FLOW AROUND THE WEST SIDE OF THE TROUGH
HAVE BROUGHT A COUPLE OF ROUNDS OF CONVECTION TO NORTH TEXAS OVER
THE PAST SEVERAL HOURS. HI-RES MODEL DATA CONTINUES TO INDICATE
THE POSSIBILITY OF ADDITIONAL SHOWERS OR STORMS OVERNIGHT. THIS
SEEMS UNLIKELY GIVEN THE COOL SURFACE ENVIRONMENT COUPLED WITH
SUBSIDENCE INCREASING ON THE BACK SIDE OF THE TROUGH. RECENT TRENDS
ALSO HAVE INDICATED OVERALL WEAKENING...AND FEEL THAT THE ISOLATED
ACTIVITY NEAR DFW TRACON SHOULD BE THE LAST OF THIS TAF CYCLE.

VFR CONDITIONS WILL RULE FOR THE REMAINDER OF THE FORECAST. THE
MAIN ISSUE WILL BE STRONG NORTH WINDS MIXING TO THE SURFACE BY
MID MORNING TUESDAY WITH ALL LOCATIONS EXPECTING SUSTAINED WINDS
APPROACHING 25 KTS WITH HIGHER GUSTS. SPEEDS WILL SUBSIDE AROUND
SUNSET TUESDAY EVENING AS WINDS DECOUPLE.

30

&&

.UPDATE...
THE SHOWERS AND THUNDERSTORMS THAT MOVED ACROSS PARTS OF NORTH
TEXAS LATE AFTERNOON INTO THE EVENING PRODUCED GUSTY WINDS AT
LOCATIONS FROM BOWIE TO BRECKENRIDGE SOUTHEAST THROUGH THE
DALLAS/FORT WORTH METROPLEX. OTHER STORMS THAT MOVED IN FROM THE
BROWNWOOD AREA MOVED SOUTHEAST INTO THE LAMPASAS...CORYELL AND
BELL COUNTIES AND PRODUCED 30 TO 45 MPH WINDS. EXPECT SHOWERS AND
THUNDERSTORMS THAT EXTENDED SOUTHEAST OF A TERRELL TO GATESVILLE
LINE TO CONTINUE TO MOVE SOUTHEAST THROUGH 06Z. THE SHOWERS AND
THUNDERSTORMS TO THE NORTH WILL LIKEWISE CONTINUE TO MOVE
SOUTHEAST THROUGH 06Z. ADDITIONAL SHOWERS AND MAYBE A FEW
THUNDERSTORMS ARE POSSIBLE OVERNIGHT AS INDICATED BY THE HIGH
RESOLUTION RAPID REFRESH...THUS WILL ADD SOME 20 PERCENT POPS FOR
THE OVERNIGHT PERIOD AREA WIDE. HOURLY GRIDS HAVE BEEN ADJUSTED
TO TAKE INTO ACCOUNT THE COOLER TEMPERATURES BEHIND THE FIRST
BAND OF SHOWERS AND THUNDERSTORMS.

58

&&

.PREV DISCUSSION... /ISSUED 319 PM CDT MON APR 7 2014/

ALOFT...UPPER TROUGH LOCATED KS/BIG BEND WILL ROTATE EAST
TODAY...PLACING NORTH/CENTRAL TX ON BACK SIDE OF THE LOW ON
TUESDAY. RIDGE FLATTENS OUT BY THURSDAY...REPLACED BY ZONAL FLOW
AND THEN ANOTHER UPPER TROUGH APPROACHES SATURDAY.

HIGH RES MODELS CONTINUE TO SHOW LINE OF CONVECTION DEVELOPING
NORTHWEST OF THE AREA...FED BY COLD TEMPERATURES ALOFT AND
MODERATE SURFACE HEATING. STORMS/SHOWERS WILL SWEEP WEST/EAST
ACROSS THE AREA STARTING LATE AFTERNOON IN THE NORTHWEST.
METROPLEX ARRIVAL IS EXPECTED EARLY TO MID EVENING. AS CLOUDY AS
TODAY HAS BEEN...HEATING IN MOST AREAS WILL BE LIMITED AND
ALTHOUGH THE STORMS MAY BE STRONGER FARTHER WEST THEY WILL LIKELY
BE IN A WEAKENING TREND AS THEY MOVE ACROSS OUR AREA.

FORECAST SOUNDINGS SHOW POTENTIAL FOR DOWNBURST WINDS WHICH WOULD
ALSO BE DIMINISHING AFTER SUNSET. I DID ADD ISOLATED SHOWERS 1
AM TO 4 AM OVERNIGHT IN EASTERN COUNTIES BASED ON GUIDANCE
SHOWING CONTINUED PRECIPITATION.

NORTHWEST WINDS STRENGTHEN ON TUESDAY...AND COMBINED WITH LOW
HUMIDITY WILL CREATE ELEVATED TO HIGH FIRE WEATHER CONDITIONS IN
WESTERN COUNTIES. FUELS HAVE BEGUN TO GREEN UP...AND THIS WILL
LIMIT FIRE SPREAD POTENTIAL.

TUESDAY THROUGH THURSDAY ALSO BRINGS A WARM UP...WITH 80S AND 90S
FOR HIGHS IN THE WEST BY THURSDAY. GUSTY SOUTH WINDS ON THURSDAY
WILL ALSO BRING BACK GULF MOISTURE. SLOWLY INCREASING CLOUDS ON
FRIDAY MAY HOLD TEMPERATURES JUST A BIT BELOW THURSDAY'S HIGHS.

AS THE NEXT UPPER TROUGH APPROACHES SATURDAY...SKIES WILL CLOUD
UP AND SUNDAY BRINGS ANOTHER COLD FRONT/RAIN EVENT. GFS IS
BULLISH ON PRECIPITATION IN THE SOUTHEAST...WHILE THE ECMWF HAS
DECENT QPF OVER A LARGER PORTION OF NORTH/CENTRAL TX. LIGHT
PRECIP BEHIND THE FRONT WILL LINGER OVERNIGHT INTO EARLY MONDAY
MORNING.

84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  48  72  48  78  55 /  40   0   0   0   0
WACO, TX              48  72  45  76  52 /  40   0   0   0   0
PARIS, TX             46  66  41  73  50 /  30   0   0   0   0
DENTON, TX            46  71  44  78  54 /  40   0   0   0   0
MCKINNEY, TX          47  69  43  77  52 /  40   0   0   0   0
DALLAS, TX            49  72  48  78  55 /  40   0   0   0   0
TERRELL, TX           47  69  43  75  51 /  40   0   0   0   0
CORSICANA, TX         48  70  44  75  52 /  50   0   0   0   0
TEMPLE, TX            48  73  46  77  52 /  40   0   0   0   0
MINERAL WELLS, TX     45  74  46  82  54 /  40   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Apr 7, 3:22 PM CDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
322 PM CDT MON APR 7 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
322 PM CDT MON APR 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS NORTH TEXAS FROM
NORTHWEST TO SOUTHEAST THROUGH THIS EVENING. SOME OF THESE STORMS
MAY BECOME STRONG...AND CAPABLE OF PRODUCING STRONG WIND GUSTS IN
EXCESS OF 50 MPH. SMALL HAIL AND BRIEF HEAVY RAINFALL IS ALSO
POSSIBLE FROM THE STRONGEST STORMS. STORMS ARE EXPECTED TO MOVE
EAST OF NORTH TEXAS AFTER MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE REGION ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUESTED ACROSS THE REGION
THROUGH THIS EVENING.

CAVANAUGH

In the hours before

Special weather statement, Apr 7, 10:03 PM CDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1003 PM CDT MON APR 7 2014

TXZ146-147-161-080330-
FREESTONE TX-LIMESTONE TX-NAVARRO TX-
1003 PM CDT MON APR 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  FREESTONE COUNTY
  LIMESTONE COUNTY
  NAVARRO COUNTY

AT 1003 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES EAST OF
CORSICANA TO 3 MILES NORTHWEST OF GROESBECK...MOVING SOUTHEAST AT 35
MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ANGUS...BARRY...BLOOMING
GROVE...COOLIDGE...CORSICANA...DAWSON...FAIRFIELD...GROESBECK...
KERENS...MEXIA...NAVARRO...TEAGUE...WORTHAM...FAIRFIELD LAKE STATE
PARK AND FORT PARKER STATE PARK.

WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE STORMS.

LAT...LON 3122 9660 3171 9693 3181 9672 3207 9690
      3233 9638 3221 9615 3217 9618 3215 9610
      3208 9611 3208 9607 3195 9606 3191 9600
      3188 9603 3187 9597 3179 9599 3177 9588
      3170 9588 3169 9579 3162 9579
TIME...MOT...LOC 0303Z 310DEG 28KT 3204 9622 3154 9652

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:04 PM CDTSpecial Weather StatementFWDJohnson26 min
Apr 7, 7:29 PM CDTSpecial Weather StatementFWDDallas, Tarrant31 min
Apr 7, 7:52 PM CDTSpecial Weather StatementFWDHunt, Rockwall23 min
Apr 7, 7:55 PM CDTSpecial Weather StatementFWDDallas, Ellis35 min
Apr 7, 10:03 PM CDTSpecial Weather StatementFWDFreestone, Limestone, Navarro27 min

Nearby

Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.